TITLE

The Bernstein theorem for a class of fourth order equations

AUTHOR(S)
Zhou, Bin
PUB. DATE
January 2012
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2012, Vol. 43 Issue 1/2, p25
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we prove the 2-dimensional Bernstein theorem for a class of fourth order equations including Abreu's equation. The main ingredients of the paper are the a priori estimates and the proof of the strict convexity.
ACCESSION #
67363492

 

Related Articles

  • Two problems in the theory of unique determination of domains. Slutskii, D. // Journal of Mathematical Sciences;Jan2013, Vol. 188 Issue 4, p463 

    We obtain estimates for the absolute and relative conformal moduli of a boundary condenser with two parallel segments. We prove that the convexity of a planar domain U with smooth boundary does not imply, in general, the unique determination of U in the class of all planar domains with smooth...

  • A four-point criterion for the Möbius property of a homeomorphism of plane domains. Aseev, V.; Kergilova, T. // Siberian Mathematical Journal;Sep2011, Vol. 52 Issue 5, p776 

    An ordered quadruple of pairwise distinct points T = { z, z, z, z} ⊂ C is called regular whenever z and z lie at the opposite sides of the line through z and z. Consider Φ( T) = ∠ z z z + ∠ z z z (the angles are undirected) as some geometric characteristic of a regular tetrad....

  • Analytic criterion for linear convexity of Hartogs domains with smooth boundary in $ {\mathbb{H}^2} $. Osipchuk, T.; Tkachuk, M. // Ukrainian Mathematical Journal;Jul2011, Vol. 63 Issue 2, p266 

    We establish a criterion for the local linear convexity of sets in the two-dimensional quaternion space $ {\mathbb{H}^2} $ that are analogs of bounded Hartogs domains with smooth boundary in the two-dimensional complex space $ {\mathbb{C}^2} $.

  • CONCAVITY AND B-CONCAVITY OF SOLUTIONS OF QUASILINEAR FILTRATION EQUATIONS. GALAKTIONOV, VICTOR A. // Journal of the London Mathematical Society;06/01/1999, Vol. 59 Issue 3, p955 

    Spatial concavity properties of non-negative weak solutions of the filtration equations with absorption ut = (Æ(u))xx-È(u) in Q = R×(0, ), Æ2e0, Èe0 are studied. Under certain assumptions on the coefficients Æ, È it is proved that concavity of the pressure function is a...

  • THUE EQUATIONS ASSOCIATED WITH ANKENY-BRAUER-CHOWLA NUMBER FIELDS. HALTER-KOCH, F.; LETTL, G.; PETHP, A.; TICHY, R. F. // Journal of the London Mathematical Society;08/01/1999, Vol. 60 Issue 1, p1 

    For a wide class of one-parameter families of Thue equations of arbitrary degree ne3 all solutions are determined if the parameter is sufficiently large. The result is based on the Lang-Waldschmidt conjecture, on the primitivity of the associated number fields and on an index bound, which does...

  • On Generalized Bazilevic Functions Related with Conic Regions. Noor, Khalida Inayat; Yousaf, Kamran // Journal of Applied Mathematics;2012, p1 

    We define and study some generalized classes of Bazilevic functions associated with convex domains. These convex domains are formed by conic regions which are included in the right half plane. Such results as inclusion relationships and integral-preserving properties are proved. Some interesting...

  • ROTATION SETS OF OPEN BILLIARDS. Alsheekhhussain, Zainab // Far East Journal of Dynamical Systems;Dec2014, Vol. 25 Issue 2, p123 

    We investigate the rotation sets of open billiards in ℝN for the natural observable related to a starting point of a given billiard trajectory. We prove that the general rotation set is convex and the set of all convex combinations of rotation vectors of periodic trajectory PΦ is dense...

  • L-Coercitivity and Estimates of the Green Function of the Neumann Problem in a Convex Domain. Alkhutov, Yu.; Maz'ya, V. // Journal of Mathematical Sciences;Jan2014, Vol. 196 Issue 3, p245 

    We consider the Neumann problem for the Poisson equation in an arbitrary convex bounded n-dimensional domain. We obtain a coercive estimate for the solution to the Neumann problem and establish the unique solvability of the Neumann problem in the Sobolev space L. We also obtain sharp pointwise...

  • Global Well-Posedness of Compressible Navier-Stokes Equations for Some Classes of Large Initial Data. Wang, Chao; Wang, Wei; Zhang, Zhifei // Archive for Rational Mechanics & Analysis;Jul2014, Vol. 213 Issue 1, p171 

    We prove the global well-posedness of three dimensional compressible Navier-Stokes equations for some classes of large initial data, which may have large oscillation for the density and large energy for the velocity. The proof uses the special structure of the system (especially the effective...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics